Skip to main content

View Diary: A little scared tonight.... (76 comments)

Comment Preferences

  •  Marigold's comment reminds me (6+ / 0-)

    that I should add (and I'm sure you knew this anyway) that if you do suspect a prescription drug might be behind the blood pressure spikes, don't just stop taking it, but have a discussion with your doctor.

    And if you'd like me to get in touch with my uncle and find out the exact details of that situation and what finally led to the end of the spikes, I will be happy to do that.

    •  You are so right, Horsefeathers (3+ / 0-)
      Recommended by:
      Creosote, Horsefeathers, aitchdee

      My partner has severe cardiovascular disease, and the meds he takes have to periodically be adjusted because some reading or another goes out off scale.

      He was on amiodarone for a while, and that messed up his thyroid for a time.

Subscribe or Donate to support Daily Kos.

  • Recommended (156)
  • Community (66)
  • Baltimore (48)
  • Bernie Sanders (37)
  • Civil Rights (36)
  • Culture (30)
  • Elections (24)
  • Freddie Gray (23)
  • Law (22)
  • Hillary Clinton (21)
  • Economy (21)
  • Education (21)
  • Rescued (20)
  • Racism (20)
  • Texas (19)
  • Labor (19)
  • Environment (18)
  • Politics (17)
  • 2016 (16)
  • Media (16)
  • Click here for the mobile view of the site